Liver, Kedney or what issues???

Discussion in 'General Health & Wellness' started by Mellaniy, Jun 10, 2012.

  1. Mellaniy

    Mellaniy New Member

    I am a healthy very active fit 32 year old who doesnt drink nor do any drugs, but as a young teen I over dosed on extra strength tylanol and asprin. I have been monitored years ago and my liver enzyme liver was way too high but before I could go any where with that my insurance ran out. So I never found out what was going on. This last two years I have noticed im getting more tired and my skin is beyond itchy, feeling dizzy often, masive pain in my lower side and back, frequent diariah if I eat meat, and many other issues. So Im still with out insurance so I have been testing my urin with test trips for some time now, using diffrent types and still getting the same results so I know its not faulty test strips. My specific gravity levels are beyond high. for a little less than a year now they have not gone down, My ketones, bilirubin as well have been high but go up and down but mostly high. And even my ascorbic acid levels have been high as well. What could be the cause?? I dont have diabeties either. Is it still effects from my stupid act when I was a teen or is it something more??
    [This Message was Edited on 06/11/2012]
  2. stick2013

    stick2013 Member

    If I were you, I would go to the nearest emergency room(with or without insurance) and ask to see a dr.

    Kidney or liver issues are nothing to fool around with. They are serious issues, and need to be looked into.

    Please go to the ER and ask for some help.....